Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2012 (2012), Article ID 930967, 16 pages
http://dx.doi.org/10.1155/2012/930967
Research Article

Pointwise Approximation of Functions from 𝐿 𝑝 ( 𝑤 ) 𝛽 by Linear Operators of Their Fourier Series

Faculty of Mathematics, Computer Science and Econometrics, University of Zielona Góra, ul. Szafrana 4a, 65-516 Zielona Góra, Poland

Received 1 September 2010; Accepted 24 November 2010

Academic Editor: Henryk Hudzik

Copyright © 2012 Włodzimierz Łenski and Bogdan Szal. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Zygmund, Trigonometric Series, Cambridge University Press, Cambridge, UK, 2002.
  2. L. Leindler, “On the degree of approximation of continuous functions,” Acta Mathematica Hungarica, vol. 104, no. 1-2, pp. 105–113, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. L. Leindler, “Integrability conditions pertaining to Orlicz space,” Journal of Inequalities in Pure and Applied Mathematics, vol. 8, no. 2, article 38, 6 pages, 2007. View at Google Scholar · View at Zentralblatt MATH
  4. B. Szal, “A note on the uniform convergence and boundedness of a generalized class of sine series,” Commentationes Mathematicae, vol. 48, no. 1, pp. 85–94, 2008. View at Google Scholar · View at Zentralblatt MATH
  5. S. Lal, “Approximation of functions belonging to the generalized Lipschitz class by C1 Np summability method of Fourier series,” Applied Mathematics and Computation, vol. 209, no. 2, pp. 346–350, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. W. Łenski and B. Szal, “On the approximation of functions by matrix means in the generalized Hölder metric,” in Function Spaces VIII, vol. 79 of Banach Center Publications, pp. 119–129, 2008. View at Google Scholar · View at Zentralblatt MATH
  7. W. Łenski and B. Szal, “Approximation of functions from Lp(w)β by linear operators of conjugate Fourier series ,” in Function Spaces IX, vol. 92 of Banach Center Publications, pp. 237–247, 2011. View at Google Scholar